# SDR ERAA082724

- Difficulty date: November 21, 2002
- Submitted: December 30, 2002
- Operation: Air carrier
- Aircraft: N291EH
- Make and model: Bolkms BO105A
- Aircraft serial: S842
- Aircraft time: 8,279 hours
- Engine: Allsn 250C20
- System (JASC): 7250 · Turbine Section
- Part: Support
- Part number: 6898731
- Part serial: MK35480
- Condition: Cracked
- Location: Turbine Section
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POWER TURBINE SUPPORT WAS OVERHAULED AND RETIRED WITH A CRACK ADJACENT TO A TACK WELD ON 25-28 SEAL.
